# SDR K11A2021022200045

- Difficulty date: February 6, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N331CK
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 71,902 hours, 49,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT AFT BELLY JUST AFT OF WING TO BODY FAIRING BETWEEN STA 767-787 ABOVE STR L 25.
